RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 4, Pages 3–26 (Mi msb9008)  

Eigenvalue asymptotics of long Kirchhoff plates with clamped edges

F. L. Bakharev, S. A. Nazarov

Mathematics and Mechanics Faculty, St. Petersburg State University

Abstract: We construct asymptotic expansions of eigenvalues and eigenfunctions of the Dirichlet problem for the biharmonic operator in thin domains (Kirchhoff plates with clamped edges). For a rectangular plate the principal terms are determined asymptotically from the Dirichlet problem for second-order ordinary differential equations. For ${\mathsf T}$-shaped junction of plates these terms are determined from another limiting problem in an infinite waveguide obtained as a union of three half-strips forming a letter ${\mathsf T}$ and describing the boundary layer phenomenon. Open questions are formulated on which the developed method did not provide answers.

Keywords: Kirchhoff plate, eigenvalues and eigenfunctions, asymptotics, dimension reduction, boundary layer, one-dimensional model.

Funding Agency Grant Number
Russian Science Foundation 17-11-01003


DOI: https://doi.org/10.4213/sm9008

Full text: PDF file (781 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9008

Document Type: Article
UDC: 517.956.8+517.956.227+517.958:539.3(5)
MSC: 35J40, 35P20
Received: 04.09.2017 and 02.02.2018

Citation: F. L. Bakharev, S. A. Nazarov, “Eigenvalue asymptotics of long Kirchhoff plates with clamped edges”, Mat. Sb., 210:4 (2019), 3–26

Citation in format AMSBIB
\Bibitem{BakNaz19}
\by F.~L.~Bakharev, S.~A.~Nazarov
\paper Eigenvalue asymptotics of long Kirchhoff plates with clamped edges
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 4
\pages 3--26
\mathnet{http://mi.mathnet.ru/msb9008}
\crossref{https://doi.org/10.4213/sm9008}
\elib{http://elibrary.ru/item.asp?id=37180599}


Linking options:
  • http://mi.mathnet.ru/eng/msb9008
  • https://doi.org/10.4213/sm9008
  • http://mi.mathnet.ru/eng/msb/v210/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:67
    References:8
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019